| Model Number |
D020 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
07/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered several inappropriate anti-tachycardia pacing (atp)s and several inappropriate electric shocks due to possible atrial fibrillation (af).It was noted that the all therapy programmed was delivered.Currently, this product remains in service and no additional adverse patient effects were reported.
Additional Manufacturer Narrative
Explant performed.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered several inappropriate anti-tachycardia pacing (atp)s and several inappropriate electric shocks due to possible atrial fibrillation (af).It was noted that the all therapy programmed was delivered.The patient will follow up with the cardiologist.Subsequently, a revision procedure was performed and the icd was explanted and replaced.No additional adverse patient effects were reported.